Universal reference book for medicines
Product name: AGJOLD (AGICOLD)

Active substance: comb.
drug
Type: The drug for symptomatic therapy of acute respiratory diseases

Manufacturer: AGIO PHARMACEUTICALS (India)
Composition, form of production and packaging
?
Tablets from orange to light orange color with orange impregnations, round, flat, with dividing risk on one side.
1 tab.

paracetamol 500 mg

phenylephrine hydrochloride 10 mg

chlorphenamine maleate 2 mg

caffeine 30 mg

Auxiliary substances: sodium carboxymethyl starch 10 mg, povidone 5 mg, propylene glycol 2 mg, corn starch 32 mg, methylparahydroxybenzoate 1 mg, propyl parahydroxybenzoate 0.1 mg, dye sunset yellow 0.9 mg, talc 1 mg, microcrystalline cellulose 5 mg, magnesium stearate 5 mg, water to 604 mg.

4 things.
- PVC / aluminum foil blisters (1) - cardboard envelopes.
4 things.
- blisters made of PVC / aluminum foil (1) - packs of cardboard.
4 things.
- PVC / aluminum foil blisters (1) - cardboard envelopes (25) - cardboard packs.
INSTRUCTION FOR THE SPECIALIST.

Description of the drug approved by the manufacturer for the printed edition of 2014.

PHARMACHOLOGIC EFFECT

Combined drug.
Paracetamol is an analgetic-antipyretic. It has antipyretic and analgesic effect, chlorpheniramine has antiallergic and anti-edematous effect. Reduces the permeability of blood vessels, eliminates swelling and hyperemia of the nasal mucosa, suppresses the symptoms of allergic rhinitis, making breathing easier.Phenylephrine has a vasoconstrictive effect, thereby contributing to the elimination of nasal congestion and reduced discharge from the nose. Caffeine has a stimulating effect on the central nervous system, which leads to a reduction in fatigue and drowsiness, to an increase in mental and physical performance.
PHARMACOKINETICS

Data on the pharmacokinetics of the Adjikold preparation are not available.

INDICATIONS

- symptomatic treatment of colds, flu, ARVI, accompanied by rhinorrhea, fever, joint and muscle pain.

DOSING MODE

Adults: 1-2 tablets 3-4 times a day.
The maximum daily dose is 4 tablets.
Children 6-12 years: 1 tablet 1-4 times a day.

SIDE EFFECT

When taking the drug at recommended doses, side effects occur rarely.

In case of side effects, they can manifest as allergic reactions, dizziness, sleep disturbances, increased excitability, nausea, headache, dry mouth.

CONTRAINDICATIONS

- hypersensitivity to the components of the drug;

- simultaneous reception of other drugs containing substances that are part of Adjikold;

- simultaneous reception of tricyclic antidepressants, MAO inhibitors, beta-blockers;

- pregnancy, lactation;

- Children's age (up to 6 years).

With caution: with a deficiency of glucose-6-phosphate dehydrogenase;
blood diseases, hepatic and / or renal insufficiency, closed-angle glaucoma, benign prostatic hyperplasia; Gilbert's syndrome, arterial hypertension, thyroid disorders, diabetes mellitus, bronchial asthma.
PREGNANCY AND LACTATION

Contraindicated in pregnancy and lactation.

APPLICATION FOR FUNCTIONS OF THE LIVER

With caution in kidney failure.

APPLICATION FOR VIOLATIONS OF THE FUNCTION OF KIDNEYS

With caution in liver failure.

APPLICATION FOR CHILDREN

Contraindicated for children under 6 years.

SPECIAL INSTRUCTIONS

During treatment should refrain from drinking alcohol.
Care must be taken when performing work that requires concentration of attention, speed of motor and mental reactions. Adjikold is not recommended for children under 6 years old, pregnant women and nursing mothers.
Do not take Adjikold along with other drugs containing paracetamol.

OVERDOSE

The drug should be taken only at recommended doses.
Overdose is caused, as a rule, by paracetamol.
Possible: pallor of the skin, anorexia, nausea, vomiting;
hepatonecrosis; an increase in the activity of "hepatic" transaminases, an increase in the prothrombin index.When overdosing, it is urgent to see a doctor.
Treatment: gastric lavage followed by the administration of activated charcoal;
symptomatic therapy.
DRUG INTERACTION

Strengthens the effects of MAO inhibitors, sedatives, ethanol.

Antidepressants, antiparkinsonics, antipsychotic drugs, phenothiazine derivatives increase the risk of urinary retention, dry mouth, constipation.

Glucocorticosteroids increase the risk of developing glaucoma.

Paracetamol decreases the effectiveness of diuretic drugs.

Chlorpheniramine simultaneously with MAO inhibitors, furazolidone can lead to hypertensive crisis, agitation, hyperpyrexia.

Tricyclic antidepressants enhance the sympathomimetic effect, the simultaneous administration of halothane increases the risk of ventricular arrhythmia.

Reduces the hypotensive effect of guanethidine, which, in turn, enhances the alpha-adrenostimulating activity of phenylephrine.

TERMS OF RELEASE FROM PHARMACY

Without recipe.

TERMS AND CONDITIONS OF STORAGE

In a dry, protected from light place at a temperature of no higher than 25 ° C.
Keep out of the reach of children. Shelf life - 3 years.

Alphabetical index of medicines:
A  B  V  G  D  E  J
Z  I  Y  K  L  M  N
O  P  R  S  T  U  F
H  C  CH  SH  E  U  Y
Rambler's Top100
Privacy policy:
Copyright 2009 - 2017. Universal reference book of medicines. All rights reserved.
When using site materials, an active hyperlink is required!